Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 10, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 26, 2021, 3:42 PM EDT for 4 counties in New York. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2021, 3:42 PM EDT (19:42 UTC)
- Expired
- May 26, 2021, 4:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Broome County, NY, Chenango County, NY, Delaware County, NY, Otsego County, NY
The radar
The Binghamton radar (KBGM), 81 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 3:54 PM EDT | TSTM WND DMG | 2 N Trout Creek, NY | DOWNED TREES AND WIRES IN TOMPKINS AND WALTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 12:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -291 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
740
WUUS51 KBGM 261942
SVRBGM
NYC007-017-025-077-262045-
/O.NEW.KBGM.SV.W.0010.210526T1942Z-210526T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
342 PM EDT Wed May 26 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southern Otsego County in central New York...
East central Broome County in central New York...
Northern Delaware County in central New York...
Southeastern Chenango County in central New York...
* Until 445 PM EDT.
* At 341 PM EDT, a severe thunderstorm was located over Afton, or 13
miles northwest of Deposit, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Oneonta, Sidney, Delhi, Davenport, Guilford, Maryland, Kortright,
Coventry, Meredith and Bainbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.
Damaging winds and cloud to ground lightning are occurring with this
storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4215 7563 4230 7569 4266 7499 4248 7467
4242 7461 4238 7451 4234 7443
TIME...MOT...LOC 1941Z 249DEG 40KT 4224 7554
HAIL...0.75IN
WIND...60MPH
$$
MWG3 follow-up statements
890
WWUS51 KBGM 261958
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
358 PM EDT Wed May 26 2021
NYC007-262008-
/O.CAN.KBGM.SV.W.0010.000000T0000Z-210526T2045Z/
Broome NY-
358 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROOME COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
LAT...LON 4219 7540 4220 7546 4235 7546 4259 7498
4248 7467 4242 7461 4234 7444
TIME...MOT...LOC 1958Z 249DEG 40KT 4231 7529
$$
NYC017-025-077-262045-
/O.CON.KBGM.SV.W.0010.000000T0000Z-210526T2045Z/
Otsego NY-Delaware NY-Chenango NY-
358 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHERN OTSEGO...NORTHERN DELAWARE AND SOUTHEASTERN CHENANGO
COUNTIES...
At 358 PM EDT, a severe thunderstorm was located over Unadilla, or 12
miles northwest of Walton, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oneonta, Sidney, Delhi, Davenport, Maryland, Kortright, Meredith,
Masonville, Unadilla and Stamford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4219 7540 4220 7546 4235 7546 4259 7498
4248 7467 4242 7461 4234 7444
TIME...MOT...LOC 1958Z 249DEG 40KT 4231 7529
HAIL...0.75IN
WIND...60MPH
$$
MWG335
WWUS51 KBGM 262019
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
419 PM EDT Wed May 26 2021
NYC017-262028-
/O.CAN.KBGM.SV.W.0010.000000T0000Z-210526T2045Z/
Chenango NY-
419 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHENANGO COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
LAT...LON 4222 7519 4234 7518 4259 7498 4248 7467
4242 7461 4234 7444
TIME...MOT...LOC 2018Z 249DEG 40KT 4239 7500
$$
NYC025-077-262045-
/O.CON.KBGM.SV.W.0010.000000T0000Z-210526T2045Z/
Otsego NY-Delaware NY-
419 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN OTSEGO AND NORTHEASTERN DELAWARE COUNTIES...
At 418 PM EDT, a severe thunderstorm was located near Meridale, or
near Oneonta, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Oneonta, Delhi, Davenport, Maryland, Kortright, Meredith, Stamford,
Hobart, Franklin and Meridale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4222 7519 4234 7518 4259 7498 4248 7467
4242 7461 4234 7444
TIME...MOT...LOC 2018Z 249DEG 40KT 4239 7500
HAIL...0.75IN
WIND...60MPH
$$
MWG595
WWUS51 KBGM 262033
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
433 PM EDT Wed May 26 2021
NYC077-262042-
/O.CAN.KBGM.SV.W.0010.000000T0000Z-210526T2045Z/
Otsego NY-
433 PM EDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTSEGO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has
weakened. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.
LAT...LON 4228 7484 4233 7485 4238 7483 4248 7467
4242 7461 4234 7444
TIME...MOT...LOC 2032Z 249DEG 40KT 4245 7479
$$
NYC025-262045-
/O.CON.KBGM.SV.W.0010.000000T0000Z-210526T2045Z/
Delaware NY-
433 PM EDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN DELAWARE COUNTY...
At 432 PM EDT, a severe thunderstorm was located near Davenport, or
13 miles northeast of Delhi, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Kortright, Stamford and Hobart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4228 7484 4233 7485 4238 7483 4248 7467
4242 7461 4234 7444
TIME...MOT...LOC 2032Z 249DEG 40KT 4245 7479
HAIL...0.75IN
WIND...60MPH
$$
MWGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:32 PM EDT, 10 minutes earlier.
Area forecast discussion, May 26, 3:32 PM EDT, 10 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 332 PM EDT Wed May 26 2021 .SYNOPSIS... Scattered storms, some of which could be severe with damaging winds and perhaps hail, continue into the early evening. Lingering showers wrap up through midnight. Cooler and dry weather will follow the front for Thursday, followed by more rain and chilly weather from a low pressure system passing to the south on Friday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 330 PM Update... A broken line of thunderstorms continues to quickly move along the Thruway corridor, into the western Catskills this afternoon, with reports of damaging winds and even some small hail all along its journey across central NY so far. Meanwhile, additional scattered convection continues to move into our southwestern zones, back into the western Twin Tiers, northeast PA, and Finger Lakes as the pre- frontal trough swings through. With CAPE analyzed at around 1500 to 2000 j/kg and quick lightning jumps apparent, some of these storms are still showing a potential to turn severe. Damaging gusts, frequent lightning, and large hail are not out of the question. Thus, will hold onto the watch across most of the area for the time being. Quick rain accumulations as high as three quarters of an inch have been achieved in the heaviest downpours so far this afternoon, but hit an miss, scattered convection moving back through those areas does not seem to be enough to cause much of a flooding concern. Convection largely wraps up into the evening as we run out of daylight, but will continue to keep in a chance for some showers and rumbles of thunder through around midnight as the cold front finally passes through. Temperatures should be able to quickly fall back into the 50s overnight while clouds begin to break. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... 220 PM Update: With high pressure briefly in control, Thursday will be dry and pleasant with highs expected to be in the 60s across most of Central NY. Highs are expected to be in the 70s from the Southern Tier of NY southward into Northeast PA. Clouds increase from west to east Thursday night ahead of the next system. A few rain showers cannot be ruled out by late Thursday night/early Friday morning, but the majority of the rain holds off until the daytime hours on Friday. Lows are expected to be in the lower 40s to near 50. Friday's weather looks to be rather dreary with rain and temperatures only topping out in the upper 40s to upper 50s, with lower 60s for portions of the Wyoming Valley and Poconos. The most widespread shower activity looks to be during the afternoon into the early evening as low pressure passes south of the area. Occasional showers continue Friday night, although they will be diminishing in coverage from north to south as the low pressure moves eastward off the Mid-Atlantic coast. Lows are expected to be in the 40s. Conditions will continue to dry out on Saturday, although some lingering showers will be possible, especially across Northeast PA. Otherwise, partly sunny skies are expected with continued cool conditions. Highs are expected to be in the upper 50s to mid 60s. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... 220 PM Update: After a dry period Saturday night, forecast uncertainty increases for the long term period. Some model guidance (i.e. the 12Z GFS) has high pressure in control, leading to an extended drier period of weather. However, other model guidance (i.e. ECMWF and Canadian models), hints at a developing coastal low pressure system, and some rain showers reaching our forecast area, especially east of I-81. For now, went with the NBM for PoPs, which led to mainly slight chance PoPs. Otherwise, a general warming trend is expected into next week with temperatures returning closer to normal. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... A line of thunderstorms is moving through central NY at this time, bringing a period of frequent lightning, strong wind gusts near and in excess of 40kts, and even a potential for some hail mainly at KSYR, KRME, and KITH now through 20Z. Visibility has been able to drop down to IFR in the heavier downpours. As this broken line continues to move eastward, some scattered activity will be possible at KELM mainly between 18 to 21Z, at KBGM from 19 to 22Z, and potentially at KAVP generally after 20Z. However, activity so far across central PA has been considerably more isolated. After the thunderstorm potential winds down this evening, most terminals will remain in VFR for the remainder of the forecast period. However, with lower level moisture in the wake of thunderstorm activity, some lower ceilings and even patchy fog may cause MVFR or IFR restrictions at KRME, KITH, and KBGM. Ceilings lift up to VFR into Thursday as clouds start to scatter out. Outlook... Friday through Friday night...Rain and restrictions expected. Saturday...Lingering showers/restrictions possible; mainly VFR. Saturday night through Sunday night...VFR except probable late night-early morning valley fog at least KELM; possibly others. Monday...Mainly VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...HLC NEAR TERM...HLC SHORT TERM...BJG LONG TERM...BJG AVIATION...HLC/MPK
Hazardous weather outlook, May 26, 1:00 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 100 PM EDT Wed May 26 2021 NYZ009-018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-271700- Northern Oneida-Onondaga-Steuben-Schuyler-Chemung-Tompkins-Madison- Southern Oneida-Cortland-Chenango-Otsego-Tioga-Broome-Delaware- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 100 PM EDT Wed May 26 2021 ...SEVERE THUNDERSTORM WATCH 205 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ015>017-271700- Yates-Seneca-Southern Cayuga- 100 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. ...POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... Widespread thunderstorms are expected this afternoon and evening. Some of the storms could be severe with damaging winds and large hail. Thunderstorms will track east of the region by later this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Local storm report, May 26, 3:26 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 2 SE MAINE 42.18N 76.03W
05/26/2021 BROOME NY LAW ENFORCEMENT
TREE DOWN ON POWERLINE ON FREDERICKS ROAD.
&&
BJGSpecial weather statement, May 26, 3:29 PM EDT, 13 minutes before
Special Weather Statement National Weather Service Binghamton NY 329 PM EDT Wed May 26 2021 PAZ038-039-043-262000- Wyoming-Susquehanna-Bradford- 329 PM EDT Wed May 26 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUSQUEHANNA... SOUTHEASTERN BRADFORD AND NORTHWESTERN WYOMING COUNTIES... At 329 PM EDT, a strong thunderstorm was located over Camptown, or over Wyalusing, moving east at 30 mph. Winds in excess of 40 mph and dime size hail are possible with this storm. Locations impacted include... Rush, Towanda, Wysox, Springville, Herrick, Wyalusing, Meshoppen, Laceyville, Le Raysville and Lake Carey. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4162 7640 4176 7646 4190 7592 4158 7589 TIME...MOT...LOC 1929Z 263DEG 24KT 4171 7627 AJG
Local storm report, May 26, 3:30 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
330 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG JAMESVILLE 42.98N 76.07W
05/26/2021 ONONDAGA NY BROADCAST MEDIA
TWITTER PHOTO OF TREES DOWN.
&&
BJGLocal storm report, May 26, 3:36 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
336 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG PENN YAN 42.66N 77.06W
05/26/2021 YATES NY PUBLIC
*** 3 INJ ***
TWITTER VIDEO OF A COLLAPSED LUMBER BUILDING
UNDER CONSTRUCTION. 3 INJURIES REPORTED.
ESTIMATED 50 KNOT WIND GUST.
&&
BJGLocal storm report, May 26, 3:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
341 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG PENN YAN 42.66N 77.06W
05/26/2021 YATES NY PUBLIC
*** 3 INJ ***
TWITTER VIDEO OF A COLLAPSED LUMBER BUILDING
UNDER CONSTRUCTION. 3 INJURIES REPORTED.
ESTIMATED 50 KNOT WIND GUST.
0105 PM TSTM WND DMG 1 NNE MARIETTA 42.93N 76.30W
05/26/2021 ONONDAGA NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN
ALONG SLATE HILL ROAD AND ROUTE 20.
0115 PM TSTM WND DMG 2 NE ONONDAGA 43.02N 76.16W
05/26/2021 ONONDAGA NY LAW ENFORCEMENT
LARGE TREE DOWN ON A VEHICLE.
0120 PM TSTM WND DMG JAMESVILLE 42.98N 76.07W
05/26/2021 ONONDAGA NY BROADCAST MEDIA
TWITTER PHOTO OF TREES DOWN.
0132 PM TSTM WND DMG 4 NNW SULLIVAN 43.09N 75.90W
05/26/2021 MADISON NY LAW ENFORCEMENT
TREE AND WIRES DOWN ON A HOUSE.
0140 PM TSTM WND DMG 1 W UNION CORNERS 43.12N 75.78W
05/26/2021 MADISON NY LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES AND WIRES DOWN.
0145 PM TSTM WND DMG 1 WNW ONEIDA CASTLE 43.09N 75.65W
05/26/2021 MADISON NY LAW ENFORCEMENT
TREES DOWN ON EAST GROVE STREET.
0148 PM TSTM WND DMG WOODGATE 43.52N 75.15W
05/26/2021 ONEIDA NY 911 CALL CENTER
MULTIPLE REPORTS OF TREES AND WIRES DOWN ON
SEVERAL ROADS IN THE AREA.
0225 PM TSTM WND DMG 1 N BROOKFIELD 42.82N 75.32W
05/26/2021 MADISON NY LAW ENFORCEMENT
TREES DOWN ACROSS BEAVER CREEK ROAD.
0258 PM HAIL 6 N NEW COLUMBUS 41.25N 76.31W
05/26/2021 E1.00 INCH LUZERNE PA PUBLIC
0306 PM TSTM WND DMG 2 SE MAINE 42.18N 76.03W
05/26/2021 BROOME NY LAW ENFORCEMENT
TREE DOWN ON POWERLINE ON FREDERICKS ROAD.
&&
BJGSpecial weather statement, May 26, 3:41 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Binghamton NY
341 PM EDT Wed May 26 2021
PAZ043-047-262015-
Wyoming-Luzerne-
341 PM EDT Wed May 26 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LUZERNE AND WYOMING
COUNTIES...
At 340 PM EDT, a strong thunderstorm was located over Fairmount Spgs,
or 16 miles north of Berwick, moving northeast at 40 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Wilkes-Barre, Falls, Muhlenberg, Kingston, Nanticoke, Plains,
Pittston, Plymouth, Exeter and Vernon.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4114 7623 4113 7627 4120 7632 4132 7631
4152 7622 4159 7621 4165 7612 4164 7597
4144 7582 4139 7583 4137 7577 4120 7565
4109 7623
TIME...MOT...LOC 1940Z 234DEG 43KT 4129 7630
AJGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:36 AM EDT | Special Weather Statement | BGM | Yates | 24 min |
| May 26, 11:59 AM EDT | Special Weather Statement | BGM | Yates | 31 min |
| May 26, 12:07 PM EDT | Special Weather Statement | BGM | Steuben | 38 min |
| May 26, 12:14 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca | 46 min |
| May 26, 12:38 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Oneida, Onondaga, Schuyler, Seneca, Tompkins and 1 more | 52 min |
| May 26, 12:54 PM EDT | Special Weather Statement | BGM | Schuyler, Steuben | 36 min |
| May 26, 1:19 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Oneida, Onondaga | 56 min |
| May 26, 1:28 PM EDT | Special Weather Statement | BGM | Chemung, Cortland, Tioga, Tompkins | 47 min |
| May 26, 2:13 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 62 min |
| May 26, 2:16 PM EDT | Special Weather Statement | BGM | Broome, Chenango, Tioga | 59 min |
| May 26, 3:10 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 50 min |
| May 26, 3:13 PM EDT | Special Weather Statement | BGM | Otsego | 47 min |
| May 26, 4:05 PM EDT | Special Weather Statement | BGM | Seneca | 25 min |
| May 26, 4:25 PM EDT | Special Weather Statement | BGM | Steuben | 35 min |
| May 26, 4:31 PM EDT | Special Weather Statement | BGM | Delaware | 44 min |
| May 26, 4:35 PM EDT | Special Weather Statement | BGM | Oneida | 25 min |
| May 26, 4:52 PM EDT | Special Weather Statement | BGM | Sullivan | 23 min |
| May 26, 5:23 PM EDT | Special Weather Statement | BGM | Oneida | 37 min |
| May 26, 5:28 PM EDT | Special Weather Statement | BGM | Sullivan | 32 min |
| May 26, 5:29 PM EDT | Special Weather Statement | BGM | Onondaga | 31 min |
| May 26, 5:32 PM EDT | Special Weather Statement | BGM | Chemung, Tioga, Tompkins | 28 min |
| May 26, 5:42 PM EDT | Special Weather Statement | BGM | Oneida | 48 min |
| May 26, 6:00 PM EDT | Special Weather Statement | BGM | Broome, Chenango, Tioga | 60 min |
| May 26, 6:53 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 37 min |
| May 26, 6:55 PM EDT | Special Weather Statement | BGM | Delaware | 65 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.